Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and blood clotting
Oct 23, 2011

In the past 18 months, I have had over 20 pulmonary emboli from clotting in my legs. I have been on Atripla for several years. Fortunately, I have not only survived. but feel great. Undectible VL and good T cell count that is climbing. Is there any known relationship between HIV or Atripla that may account for this? All testing thus far has been negative.

Response from Dr. Young

Hello and thank you for posting.

Sorry to hear about your lung problems. From the drug safety information that I can gather, both from the maker of Atripla (Gilead) and from various online sources, thrombosis is not thought to be associated with any of the medications in Atripla (tenofovir, emtricitabine and efavirenz).

Good luck and good health to you, BY



Previous
switch from atripla to complera?
Next
PCR and ELISA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement